Open Access
Translator Disclaimer
October 2002 Poisson approximation for expectations of unbounded functions of independent random variables
I. S. Borisov, P. S. Ruzankin
Ann. Probab. 30(4): 1657-1680 (October 2002). DOI: 10.1214/aop/1039548369

Abstract

Under minimal moment conditions complete asymptotic expansions are obtained for expectations of unbounded functions of a finite family of independent random variables in the Poissonian setting when the distributions of the random variables have large atoms at zero.

Citation

Download Citation

I. S. Borisov. P. S. Ruzankin. "Poisson approximation for expectations of unbounded functions of independent random variables." Ann. Probab. 30 (4) 1657 - 1680, October 2002. https://doi.org/10.1214/aop/1039548369

Information

Published: October 2002
First available in Project Euclid: 10 December 2002

zbMATH: 1015.60018
MathSciNet: MR1944003
Digital Object Identifier: 10.1214/aop/1039548369

Subjects:
Primary: 60E07 , 60F05

Keywords: asymptotic expansions , Lindeberg method , Poisson approximation

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.30 • No. 4 • October 2002
Back to Top